MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INFUSOMAT; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. INFUSOMAT; SET, ADMINISTRATION, INTRA
Model Number 363410
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 01/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that while amino acids were running in picc line, the filter leaked slightly.Tachycardia noted.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No samples or photos were provided for evaluation.Without the actual device and/or lot number, a thorough investigation could not be performed and a root cause could not be established.The batch record and our discrepancy management system database could not be reviewed as a lot number was not provided.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
INFUSOMAT
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown, pa
MDR Report Key10071874
Report Number2523676-2020-00143
Device Sequence Number14423461
Product Code FPA
UDI-Device Identifier04046964294556
UDI-Public04046964294556
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number363410
Device Catalogue Number363410
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/23/2020
Supplement Date Received by Manufacturer04/23/2020
Initial Report FDA Received Date05/19/2020
Supplement Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1